MAUDE Adverse Event Report: STRYKER GMBH RADIAL HEAD IMPLANT #4 (STERILE PACKED); ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS

STRYKER GMBH RADIAL HEAD IMPLANT #4 (STERILE PACKED); ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Model Number RHA-H4
Health Effect - Clinical Code Pain (1994)
Date of Event 03/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Remains implanted.
 
Event or Problem Description
Patient called and stated that he had a elbow replacement done on (b)(6) 2017.On or about (b)(6) 2018 he started experiencing pain in his elbow.He went to his doctor and had x-rays and was told that the implant had loosened and needs to be replaced.Patient is also inquiring about recall.
 
Additional Manufacturer Narrative
The reported event that radial head implant #4 (sterile packed) was alleged of 'implant - loose' could not be confirmed, since the device was not returned for evaluation and no other evidences (no x-rays) were provided.As there was no response from the patient despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.Nevertheless an (b)(4) was already initiated to address this problem.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
RADIAL HEAD IMPLANT #4 (STERILE PACKED)
Common Device Name
ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7493790
Report Number0008031020-2018-00349
Device Sequence Number13872507
Product Code KWI
UDI-Device Identifier00886385024684
UDI-Public(01)00886385024684
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Model NumberRHA-H4
Device Catalogue NumberRHAH4
Device Lot Number10198L05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer06/06/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight98